Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recovering from heroin addiction. Swollen ankles. Blood clot or injected clot?

I am an attempting recovery heroin addict. I have been relapsing for a couple weeks, and today suddenly my ankles were very swollen compared to normal. I am very nervous and unsure what to do. Should I go to an ER? Is it OK to wait for the weekend to be over? It was an older needle, could it have possibly had old blood or a clot in it that I injected? Should I be icing or heating to help? What will they do if its a clot? Am I going to lose anything? I m very scared.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
No you should not wait for the weekend to get over. You should seek some immediate help for your problem from the ER. You may not loose anything ut the cause for the swollen knees has to be found out.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor